# SDR FDEA201707192002

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 68,972 hours, 16,837 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, FOUND NOSE STRUT LOWER STEERING  SUPPORT COLLAR ASSY BROKEN.    REMOVAL OF NOSE STRUT LOWER LEG IN PROGRESS AS PER  AMM 32-21-01-8 FROM CHAPTER 4 .    INSTALLED IAW MM 32-21-01-8  FROM STEP 5.F.11.  ALL TEST PASSED  INCLUDING NOSE LANDING GEAR RETRACTION TEST.  A/C RECONFIGURED IAW MM 32-21-01-8.
